# SDR SWAA2021112446397

- Difficulty date: November 20, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 68,617 hours, 40,550 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN L/H SEAT TRACK O/B TRACK AT ABOUT STA 559+14' WITH CORROSION.  REMOVED CORROSION ON SEAT TRACK STA 559B+14' LBL 45 AS PER B737-700 SRM 51-10-02-0G-0 VERIFIED STEP 1. MAXIMUM CLEANUP DEPTH 0.014'. FOUND WITHIN LIMITS AS PER B737-700 SRM 53-00-52-1A-1. TOOL ID: 410019 DUE DATE: 4/13/2022 VERIFIED STEP 3. OK TO TREAT AND PRIME. TRATED AND PRIMED REWORKED AREA AS PER B737-700 SRM 53-00-52-1A-1. VERIFIED STEP#5
